EconPapers    
Economics at your fingertips  
 

Optimality in Infinite Horizon Variational Problems With Holonomic Constraints

P. Cartigny and J. Blot

G.R.E.Q.A.M. from Universite Aix-Marseille III

Abstract: We consider infinite horizon variational problems on different spaces of curves in presence of constraints on the state. We establish several necessary conditions of optimality, and give relations between these different problems.

Keywords: BUSINESS CYCLES; GROWTH MODELS (search for similar items in EconPapers)
JEL-codes: E32 O41 (search for similar items in EconPapers)
Pages: 17 pages
Date: 1997
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:aixmeq:97a19

Access Statistics for this paper

More papers in G.R.E.Q.A.M. from Universite Aix-Marseille III G.R.E.Q.A.M., (GROUPE DE RECHERCHE EN ECONOMIE QUANTITATIVE D'AIX MARSEILLE), CENTRE DE VIEILLE CHARITE, 2 RUE DE LA CHARITE, 13002 MARSEILLE.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:aixmeq:97a19